# SDR HALA2010031300116

- Difficulty date: March 13, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 19,901 hours, 23,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 1 TO 6 DON'T COME ON.  REMOVED & REPLACED BATTERY CHARGER/POWER SUPPLY AND
BATTERY PACK IAW AMM 33-53-03.  OPS CHECKED GOOD.
